MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is used to mark tissue during a percutaneous breast biopsy procedure, be visible under ultrasound for at least 6 weeks, and be permanently visible by x-ray and mri.It was reported by a patient on (b)(6) 2020, "i had one of your clips implanted after a breast biopsy in (b)(6).10 days later i had and infection that was treated for 20 days.I still have redness around the surgical site.At this point in time i am wondering if i am having an allergic reaction to the clip and or the gel that is around the clip that was implanted and i need to have further information on the product.Model # 4010-02-15-t1." after reaching out for more information concerning the allegation of an allergic reaction, the patient stated that she is an allergic person and not sure if she is allergic to titanium.The doctor could not confirm what caused the redness on her breast but did prescribe the patient antibiotics.The patient is no longer on the antibiotics and not further treatment was given.She mentioned she will be looking into testing if she is allergic to titanium in the future.
 
Event or Problem Description
On (b)(6) 2020 the following was reported by a patient," "i had one of your clips implanted after a breast biopsy in (b)(6).10 days later i had and infection that was treated for 20 days.I still have redness around the surgical site.At this point in time i am wondering if i am having an allergic reaction to the clip and or the gel that is around the clip that was implanted and i need to have further information on the product.Model # 4010-02-15-t1." this event was documented as complaint #(b)(4).

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key10830115
Report Number3008492462-2020-00009
Device Sequence Number4141117
Product Code NEU
UDI-Device Identifier10841911100093
UDI-Public(01)10841911100093(17)220905(10)F11938435D
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number4010-02-15-T1
Device Lot NumberF11938435D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;